Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serouel it is. ricker

Posted by JadeKelly on December 14, 2008, at 14:48:15

In reply to Serouel it is., posted by ricker on December 12, 2008, at 15:34:53

> Just back from GP with a script for seroquel 100mg. Hope it helps the agitation and insomnia. I'm to start with 25mg and increase by 25 every 2nd night until I reach 100mg. So my new cocktail will be;
> Seroquel 100mg
> Lithium 600mg
> Zoloft 50mg.
>
> Regards, Rick

Hey Rick,

You won't have to worry about agitation cause you'll be sound asleep, haha. My son takes Seroquel and one sleepy morn I accidentally took his Seroquel with my vitamins. Luckily I wasn't on any medications at the time. It took about 20 minutes until my banister started looking a little blurry and I got upstairs in time to sleep ALL DAY. But that wears off cause although my son sleeps more than he would, he's fully awake most of the day. For some reason he sleeps at school, haha. Oh, he takes (in split doses) 300mg. I only took 100mg (his morn dose) and your daily dose. You should be fine, and I DO think it will help alot with agitation. Again, fatigue s/e will diminish probably completely on 100mg.

Hope that helps,

~Jade


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[868776]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JadeKelly thread:868182
URL: http://www.dr-bob.org/babble/20081214/msgs/868776.html